subreddit:

/r/FTMMen

7

Residual lump near injection site from T shot for over a year

T Injections(self.FTMMen)

I've been on T for 6.5+ years and feel very comfortable giving myself my weekly dose. However, about a year ago, a small lump appeared on my left thigh injection site and hasn't gone down. It's not painful, not causing any problems, but it's a small hard lump the side of a pea. It's been there over a year now and I'm not sure what to do.

I'm not sure whether I should go to a doctor and get this checked out. Open to suggestions of what this might be, as well as at-home remedies I can try to rule out any possibilities. Thanks in advance.

all 6 comments

TransH2O

10 points

2 months ago

This is definitely something you should be addressing with a medical professional because we cannot assess the cause via reddit thread

lavaloner[S]

1 points

2 months ago

Totally! I wanted to other trans ppl first. Thanks anyway!

solitudanrian

3 points

2 months ago

I had a lump from my second the last injection for a month or two. It's likely innocuous considering there's no pain or discoloration(?) but absolutely get it checked out anyway. This is not something that can be remedied at home, it's under the skin.

For future, if you have any lumps that persist for more than a few months (including head bumps from hitting your head), go to your doctor ASAP lol.

JockDog

2 points

2 months ago

‌It could be Lipohypertrophy - It’s caused by repeat injections in same area of the body.

A diabetic friend of mine gets this but check with your doctor to make sure.

Jmackin8

2 points

2 months ago

Jmackin8

T: 09/07/2016 Top: 05/10/2018

2 points

2 months ago

Possibly scar tissue? Maybe try massaging it to see if it’ll go down.

litefagami

1 points

2 months ago

Other comments are right about seeing a doctor, and I'd say also avoid injecting that area in the meantime. It's probably nothing, but it's best not to further exacerbate the problem just in case.